I had half of my large & small intestine removed,w/an ileostomy,which was reversed & reconnected to colon almost 6 mo.ago.Drs.tried many meds,but this IS beginning to help.They started me w/2 a day,gradually advancing to 3 now,then 4 later. Drs,are quite puzzeled,I'm exhausted.Also,my insides have radiation damage from 30 yrs ago for uterine cancer.Is there any hope for some kind of bowel normalcy?Thank you
17 May 2010
The Cholestyramine is used to form stools in people with chronic diarrhea. It is used to bind bile acids so you can have normal bowel movements. You can use it up to 6 times a day if your doctor says it is necessary according to my PDR book. You should also have your cholesterol and triglycerides checked periodically while on this medicine. Hope this works for you and good luck sorry to hear about your cancer, I had a hysterectomy for ovarian and uterian cancer 10 years ago and I am only 42. I will be thinking of you.
- Cholestyramine Information for Consumers
- Cholestyramine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cholestyramine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is it OK to takie Imodium for Diarrhea from Viibryd?I have Irritable Bowel Syndrome and was taking small doses of Imodium for that before I started ...
1 answer • 14 Oct 2011
... diarrhea. Have had chronic IBS for years and my gastro said it may take a long time for my system to recover. Meantime, my weight just keeps ...
3 answers • 14 Dec 2011
Because of IBS associated with Fibromyalgia, WITHOUT this drug, I vacillate between constipation and diarrhea. Yet this drug is not prescribed to me ...
1 answer • 31 Jan 2012
... also had diarrhea. When I had to start taking psychotropic meds, my constipation grew much worse. When I added Methadone to the mix, it became ...
4 answers • 13 Apr 2012
I am a chronic Irritable Bowel Syndrome, Gastritis, dyspepsia patient and my intestines are very sensitive. Usually there is Ups and down of in the ...
1 answer • 19 Feb 2013